# SDR USAAD97089

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48040
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2301 - BUF-DCA - ON APPROACH, DID NOT GET NOSE GEAR DOWN AND LOCKED LIGHT OR VISUAL INDICATION.  SLOWED TO 160 KTS, CYCLED GEAR, GOT 3 GREENS.  JACKED NOSE GEAR, INSPECTED.  FOUND NEW GEAR NOT LUBED.  LUBRICATED GEAR, CYCLED 20 TIMES, CHECKS GOOD.  (M)
